# SDR GTIA021293

- Difficulty date: November 17, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - VERTICAL STABILIZER FRONT SPAR CAP RIGHT SIDE CRACKED 2 PLACES STATION 1446 CANT.  REMOVED DAMAGED AREA.  FABRICATED 8 SPLICE ANGLE.  FABRICATED 4 CAP REPAIR SEGMENT.  FABRICATED 6 SPLICE.  INSTALLED THE 4, 6, 8 AND 10 REPAIR PARTS AND SHIMS.  (M)
